# SDR 08FDEA00811

- Difficulty date: March 10, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52374160208
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH CRACK FOUND AT AFT CARGO DOOR SKIN PLATE REPAIR PERFORMED BY CUT OUT THE DAMAGED SKIN AND INSTALLING A DOUBLER IAW/RAS/DAHAM/4024234/2008 ISS A, APPROVED BY EA 6-5230-115241.
